Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 276386, 28 pages
http://dx.doi.org/10.1155/2012/276386
Research Article

Primitive Zero-Symmetric Sign Pattern Matrices with Zero Diagonal Attaining the Maximum Base

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 61173, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China
3Department of Mathematics and Statistics, Georgia State University, Atlanta, GA 30302-4110, USA

Received 1 March 2012; Accepted 1 December 2012

Academic Editor: Nicola Guglielmi

Copyright © 2012 Ling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Li, F. Hall, and C. Eschenbach, “On the period and base of a sign pattern matrix,” Linear Algebra and Its Applications, vol. 212-213, pp. 101–120, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. B. Cheng and B. Liu, “Primitive zero-symmetric sign pattern matrices with the maximum base,” Linear Algebra and Its Applications, vol. 433, no. 2, pp. 365–379, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. B. Cheng and B. Liu, “The base sets of primitive zero-symmetric sign pattern matrices,” Linear Algebra and Its Applications, vol. 428, no. 4, pp. 715–731, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. Y. Gao, Y. Shao, and J. Shen, “Bounds on the local bases of primitive nonpowerful nearly reducible sign patterns,” Linear and Multilinear Algebra, vol. 57, no. 2, pp. 205–215, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Z. Li, F. J. Hall, and J. L. Stuart, “Irreducible powerful ray pattern matrices,” Linear Algebra and Its Applications, vol. 342, no. 1–3, pp. 47–58, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. Li, F. J. Hall, and J. L. Stuart, “Reducible powerful ray pattern matrices,” Linear Algebra and Its Applications, vol. 399, no. 1–3, pp. 125–140, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Y. Liang, B. Liu, and H. J. Lai, “Multi-g base index of primitive anti-symmetric sign pattern matrices,” Linear and Multilinear Algebra, vol. 57, no. 6, pp. 535–546, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. B. Liu, B. D. McKay, N. C. Wormald, and Z. K. Min, “The exponent set of symmetric primitive (0, 1) matrices with zero trace,” Linear Algebra and Its Applications, vol. 133, pp. 121–131, 1990. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Liu and L. You, “Bounds on the base of primitive nearly reducible sign pattern matrices,” Linear Algebra and Its Applications, vol. 418, no. 2-3, pp. 863–881, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Wang, J. Li, W. Han, and S. Lin, “The base sets of quasi-primitive zero-symmetric sign pattern matrices with zero trace,” Linear Algebra and Its Applications, vol. 433, no. 3, pp. 595–605, 2010. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. Stuart, C. Eschenbach, and S. Kirkland, “Irreducible sign k-potent sign pattern matrices,” Linear Algebra and Its Applications, vol. 294, no. 1–3, pp. 85–92, 1999. View at Publisher · View at Google Scholar · View at Scopus
  12. L. You, J. Shao, and H. Shan, “Bounds on the bases of irreducible generalized sign pattern matrices,” Linear Algebra and Its Applications, vol. 427, no. 2-3, pp. 285–300, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. R. A. Brualdi and H. J. Ryser, Combinatorial Matrix Theory, vol. 39 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1991. View at Zentralblatt MATH